PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On special partial types and weak canonical bases in simple theories

Volume 220 / 2013

Ziv Shami Fundamenta Mathematicae 220 (2013), 1-6 MSC: Primary 03C45. DOI: 10.4064/fm220-1-1

Abstract

We define the notion of a weak canonical base for a partial type in a simple theory. We prove that members of a certain family of partial types, which we call special partial types, admit a weak canonical base; this family properly contains the family of amalgamation bases.

Authors

  • Ziv ShamiDepartment of Mathematics and Computer Sciences
    The Ariel University Center of Samaria
    44837 Ariel, Israel
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image